# SDR AALA20140823002

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 9,875 hours, 3,907 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG BLEED TRIP OFF LIGHT ILLUMINATED WITH ERRATIC DUCT PRESS INDICATIONS.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED PRE-COOLER VLV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
